# SDR AALA201906279003

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 49,513 hours, 31,869 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5766001620200
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING SLAT TRACK #3 LOWER AFT ATTACHMENT BOLT. REPLACED ATTACHMENT BOLT PER TASK CARD 26C61057005. **SUPPLEMENT TO ADD PART NUMBER AND UPDATE SECTION 7 TO INCLUDE LOCATION AND CORROSION LEVEL**
